# SDR DXTA2025063004069

- Difficulty date: June 27, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20666
- Aircraft time: 9,003 hours, 5,203 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Faulted
- Location: Zone 300
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LEFT BASE, FLAPS 20, RECEIVED AMBER AP STAB TRIM FAIL.  PER QRH TURNED AUTOPILOT OFF & FLEW APPROACH TO LAND. DID HAVE TROUBLE PUSHING PLANE NOSE DOWN AFTER ADDING FLAPS 30 AND ALL THE WAY TO LANDING. PLANE HAS HAD RECENT WRITE UP FOR PRIMARY FLIGHT CONTROLS ISSUE.  COULD NOT DUPLICATE. OPS CHECKED HORIZ STAB & AUTO PILOT SYS WITH NO DEFECTS. ACCOMP AMM 27-41-00-710-1!01. OPS TEST PITCH TRIM SYS.  NO FAULTS. NO FAULTS ON CMC. CHECKED FAULT HISTORY FOR AP STAB TRIM FAIL FAULT NOT PRESENT. CONTACTED MANUFACTURER CRC CASE 000791327. PROVIDED DOWNLOADS OF MDC ALL REPORTS. NOTHING RECORDED RELATED ON JUNE 27TH. CRC NOTES FROM HSTECU NVM NOTHING RECORDED RELATED ON JUNE 27TH.  ON TAXI OUT B3-Q06N4 FGS DIAG CODE=REPAIR 351 FGC 1200000 - PITCH, ROLL, OR YAW TRIM SYS, CRC RECOMMENDS WIRING CHECK. IAW 22-11-21-710-801. OPS TEST OF ELEV SERVO -CABLE TENSION CHK IAW AMM, FOUND INCONSISTENCIES WITH MANUAL FOR WIRING CHKS & WIRING DIAGRAM.  PERFORMED SMART FIX CHKS, NO DEFECTS. PERFORMED OPS TEST OF ELEV SERVO IAW AMM  22-11-21-710, NO DEFECTS. PERFORMED ELEVR SERVO CABLE TENSIONING CHK IAW AMM 27-31--00, NO DEFECTS. ORGINAL SUBMISSION DATE: 6/30/2025.
